# SDR DALA2022060303900

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 5,944 hours, 730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMERGENCY PATH LIGHTS MISSING LENS AT PARTIONS BEHIND L2 & R2 DOOR. CORRECTIVE ACTION: INSTALLED NEW LENS COVERS PER A330 AMM 33-51. (8715220)
